# SDR USAASB06102

- Difficulty date: October 19, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543109
- Part serial: 94285H5837
- Condition: Cracked
- Location: Cockpit
- Part time: 33,215 hours, 21,038 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHL FLT1428 - EN ROUTE FROM RDU TO PHL, CREW REPORTED THE CAPTAINS'S NR 1 WINDOW OUTER PANE CRACKED.  OBSERVED ARCING FROM THE UPPER RIGHT SIDE, THEN CRACKING.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CAPTAIN'S WINDSHIELD PER JOB CARD J356-11-01.  ALSO, REMOVED AND REPLACED CAPTAIN'S NR 1 WINDSHIELD HEAT CONTROLLER.  OPERATIONAL CHECK GOOD.
